# SDR USAA061104

- Difficulty date: August 30, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 52,752 hours, 52,752 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Support Fitting
- Part number: 65C340952
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION NLG W/WELL ACTUATOR SUPPORT FITTING.  SCRAPPED AND REPLACED WITH NEW PER BOEING DWG, SRM 51-00 DEFECT SIZE: 0.5" BY 1.0".
